# SDR SCNA97246

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2350 · Audio Integrating System
- Part: Seat Encoder
- Part number: 1022030102
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE NUMBER 3 GENERATOR TRIPPED OFF-LINE AND WAS UNABLE REINSTATE USING COM PROCEDURES.  SMOKE WAS THEN NOTED IN FORWARD CABIN, AIRCRAFT DIVERTED FOR LANDING.  GENERATOR WAS REINSTATED ON APPROACH FOR LANDING.  DURING POST FLIGHT INSPECTION, COULD NOT DUPLICATE NUMBER 3 GENERATOR DROPPING OFF-LINE.  FOUND FORWARD CABIN SECTION TIMER OVERLOAD LIGHT ON, AND SEAT ENCODER AT SEAT 2E THE CAUSE OF THE SMOKE IN FORWARD CABIN.  REMOVED AND REPLACED FORWARD CABIN SECTION TIMER AND SEAT 2E ENCODER.  GENERATOR AND MUX SYSTEMS TESTED GOOD PER THE DC-10 MAINTENANCE MANUAL.
